# SDR 2008UALA00791

- Difficulty date: February 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 33,424 hours, 9,477 cycles
- Engine: Pwa PW4052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 146T6335
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MANUAL CARGO DOOR HAS DENT APPROX 3 INCHES FROM AFT EDGE AND THREE FEET FROM BOTTOM.  REMOVED DAMAGED AREA. FABRICATED AND INSTALLED DOUBLER REPAIR.    A/C OK FOR RETURN TO SERVICE.
